# SDR ASAA2022092040298

- Difficulty date: September 20, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 69,503 hours, 35,228 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40001
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL LOWER SKIN HAS A CRACK AT STA 101 APROX 12 INCHES FROM REAR SPAR. GROUNDED - YES. REPAIRED L/H HORIZONTAL LOWER SKIN AT STA 101 IAW B737-700 SRM 55-10-01-LR-11.
